Illinois Journal of Mathematics

Limit theorems for random walks, birth and death processes, and diffusion processes

Charles Stone

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 7, Issue 4 (1963), 638-660.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255645101

Digital Object Identifier
doi:10.1215/ijm/1255645101

Mathematical Reviews number (MathSciNet)
MR0158440

Zentralblatt MATH identifier
0118.13202

Subjects
Primary: 60.66
Secondary: 60.62

Citation

Stone, Charles. Limit theorems for random walks, birth and death processes, and diffusion processes. Illinois J. Math. 7 (1963), no. 4, 638--660. doi:10.1215/ijm/1255645101. https://projecteuclid.org/euclid.ijm/1255645101


Export citation